# SDR AALA20151221005

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 50,299 hours, 17,394 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER’S WINDSHIELD OUTER PANE SHATTERED AT CRUISE.  AN EMER WAS DECLARED & THE FLIGHT DIVERTED WITHOUT FURTHER INCIDENT.  REPLACED FIRST OFFICER’S WINDSHIELD IAW AMM 56-11-01.  ALSO REPLACED FIRST OFFICER’S SIDE WINDOW HEAT CONTROLLER AS A PRECAUTION IAW 30-41-01.  ALL CHECKED NORMAL.  THE ACFT WAS GNDED.
